# SDR HEEA0010573

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Valve
- Part number: 214073929107
- Condition: Leaking
- Location: Emerg Floats
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT VALVELEAKING. SENT TO VALCOR ENGINEERING CO. FOR WARRANTY REPAIR.
